Alert archive / Oklahoma / Heat Advisories in 2016

Heat Advisory 7, NWS Tulsa, OK

July 4, 201622 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 4, 2016, 2:52 PM CDT for 22 counties in Oklahoma. It took effect at Jul 5, 2016, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2016, 2:52 PM CDT (19:52 UTC)
In effect from
Jul 5, 2016, 12:00 PM CDT
Expired
Jul 5, 2016, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

561 
WWUS74 KTSA 041952
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT MON JUL 4 2016

ARZ019-020-029-OKZ049-053>076-051030-
/O.NEW.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...
GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
252 PM CDT MON JUL 4 2016

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OSAGE... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...
  TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE...
  OKMULGEE...WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
  SEQUOYAH...PITTSBURG... HASKELL...LATIMER...AND LE FLORE 
  COUNTIES. 

* TEMPERATURE...HEAT INDICES FROM 105 TO 109 DEGREES IS EXPECTED
  TUESDAY AFTERNOON. 

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY, CALL 911.

A HEAT ADVISORY WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA
AGAIN ON WEDNESDAY AS HIGH TEMPERATURES REMAIN ABOVE NORMAL. STAY
TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA.

$$
4 follow-up statements
768 
WWUS74 KTSA 050214
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
914 PM CDT MON JUL 4 2016

ARZ019-020-029-OKZ049-053>076-051015-
/O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...
GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
914 PM CDT MON JUL 4 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
TUESDAY...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OSAGE... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...
  TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE...
  OKMULGEE...WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
  SEQUOYAH...PITTSBURG... HASKELL...LATIMER...AND LE FLORE 
  COUNTIES. 

* TEMPERATURE...HEAT INDICES FROM 105 TO 110 DEGREES ARE EXPECTED
  TUESDAY AFTERNOON. 

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY, CALL 911.

A HEAT ADVISORY WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA
AGAIN ON WEDNESDAY AS HIGH TEMPERATURES REMAIN ABOVE NORMAL. STAY
TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA.

$$
348 
WWUS74 KTSA 050815
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT TUE JUL 5 2016

...DANGEROUS HEAT TODAY...

OKZ054>056-060-061-060100-
/O.UPG.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
/O.NEW.KTSA.EH.W.0003.160705T1700Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
TULSA...CLAREMORE
315 AM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-057>059-062>076-060100-
/O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-
PAWNEE-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...VINITA...MIAMI...PAWNEE...
PRYOR...GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
315 AM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  CRAIG... OTTAWA...PAWNEE...MAYES...DELAWARE...CREEK...
  OKFUSKEE... OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
  MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE 
  FLORE COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE
  EXPECTED THIS AFTERNOON. 

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
910 
WWUS74 KTSA 051828
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT TUE JUL 5 2016

...DANGEROUS HEAT TODAY...

OKZ057-058-060100-
/O.UPG.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
/O.EXA.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
CRAIG-OTTAWA-
INCLUDING THE CITIES OF...VINITA...MIAMI
128 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN OKLAHOMA...CRAIG...AND OTTAWA COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES AROUND 110 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ054>056-060-061-060100-
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
TULSA...CLAREMORE
128 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-059-062>076-060100-
/O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
128 PM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE
  EXPECTED THIS AFTERNOON. 

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
170 
WWUS74 KTSA 052031
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT TUE JUL 5 2016

OKZ054>057-060-061-061030-
/O.NEW.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...TULSA...CLAREMORE
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ058-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OTTAWA-
INCLUDING THE CITY OF...MIAMI
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OTTAWA COUNTY.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES NEAR 110 DEGREES WILL
  CONTINUE TODAY THROUGH EARLY EVENING. SLIGHTLY LOWER HEAT INDEX
  VALUES ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...WITH
  VALUES BETWEEN 105 AND 110.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR. A HEAT ADVISORY MEANS THAT A PERIOD OF
HOT TEMPERATURES IS EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-059-062>076-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
331 PM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 4, 2:43 PM CDT, 9 minutes earlier.

Area forecast discussion, Jul 4, 2:43 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
243 PM CDT MON JUL 4 2016

.DISCUSSION...
A few isolated showers/thunderstorms will remain possible this
afternoon across far southeast Oklahoma and west-central Arkansas.
This activity will likely dissipate by early evening with the
loss of surface heating.

Main forecast concern over the next few days will be the excessive
heat as upper ridge builds over the southern plains. Recent heavy
rainfall will likely keep afternoon dewpoints elevated with heat
indices in the 105-110 degree range across much of eastern
Oklahoma and west-central Arkansas. A heat advisory will be issued
for Tuesday and this will likely need to be extended Wednesday for
at least portions of the area as high temperatures remain above
normal.

Hot and humid conditions will generally prevail for the remainder
of the week into the weekend as high pressure ridge aloft
continues to dominate the overall weather pattern. A few weak
disturbances in northwest flow aloft will provide periodic chances
for precipitation, mainly across far northeast oklahoma and
northwest Arkansas. There is a limited chance MCS activity to the
north clips portions of aforementioned area Friday night into
Saturday, however heavier precipitation is expected to remain
over eastern Kansas/Missouri.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  96  80  95 /  10  10  10  10
FSM   75  95  78  94 /  10  10  10  10
MLC   78  94  78  94 /  10  10  10  10
BVO   72  95  76  95 /  10  10  10  10
FYV   70  91  74  92 /  10  10  10  20
BYV   71  93  75  93 /  10  10  20  20
MKO   74  93  78  93 /  10  10  10  10
MIO   74  94  77  94 /  10  10  20  20
F10   77  93  77  95 /  10  10  10  10
HHW   75  93  76  95 /  20  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...Heat Advisory from noon to 8 PM CDT Tuesday for OKZ049-053>076.

AR...Heat Advisory from noon to 8 PM CDT Tuesday for ARZ019-020-029.

&&

SHORT TERM...69
LONG TERM....12
Hazardous weather outlook, Jul 4, 12:25 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT MON JUL 4 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1225 PM CDT MON JUL 4 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...MID AFTERNOON.

DISCUSSION...
THUNDERSTORMS MAY REDEVELOP ACROSS PARTS OF MAINLY FAR SOUTHEAST
OKLAHOMA AND INTO WEST CENTRAL ARKANSAS THIS AFTERNOON. SEVERE
WEATHER IS NOT ANTICIPATED...BUT IF STORMS DO DEVELOP...THE
STRONGEST ONES COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY
RAINFALL. DRY CONDITIONS ARE EXPECTED AREAWIDE BY SUNSET.

IN ADDITION...TEMPERATURES ARE EXPECTED TO WARM THIS AFTERNOON AS
THE CLOUDINESS DIMINISHES. A FEW SPOTS MAINLY IN SOUTHEAST
OKLAHOMA COULD SEE HEAT INDEX VALUES IN THE TRIPLE DIGITS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...HIGH WIND POTENTIAL...
                         DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE REGION FOR THE
REMAINDER OF THE WEEK...WITH HOT AND HUMID CONDITIONS PREVAILING.
EXPECT SEVERAL DAYS OF TRIPLE DIGIT HEAT INDEX VALUES.
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN
KANSAS TUESDAY NIGHT MAY BRUSH FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS EARLY WEDNESDAY MORNING...BUT OTHERWISE...THE
NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL NOT BE UNTIL NEXT
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:00 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa60 min
Jul 3, 7:02 PM CDTSpecial Weather StatementTSAOkfuskee28 min
Jul 3, 7:28 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee47 min
Jul 3, 7:39 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner66 min
Jul 3, 8:00 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner45 min
Jul 3, 8:45 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee45 min
Jul 3, 9:01 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa119 min
Jul 3, 9:29 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Pittsburg, Sequoyah46 min
Jul 4, 12:13 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha3 hr

Nearby

Heat Advisories in Oklahoma, 2016Heat Advisories in Arkansas, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.